Two theorems on quasireflexive Banach spaces

Research output: Contribution to journalArticlepeer-review

Abstract

In the first theorem a characterization is given of the quasireflexive Banach spaces as spaces, every one-to-one linear map of which is a Gδ-embedding. The second theorem develops a result of Rosenthal on the zero inclination of two subspaces in the event that they have only quasireflexive isomprphic subspaces.

Original languageEnglish
Pages (from-to)245-247
Number of pages3
JournalUkrainian Mathematical Journal
Volume42
Issue number2
DOIs
StatePublished - 1 Feb 1990
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Two theorems on quasireflexive Banach spaces'. Together they form a unique fingerprint.

Cite this